# SDR FDEA201310042403

- Difficulty date: October 4, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N453FE
- Make and model: Airbus A310-222
- Aircraft serial: 267
- Aircraft time: 37,538 hours, 18,205 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Lug
- Part number: A572424444004
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON LUG BORE AND FWD SPOTFACE OF LT RIB 5.   ACCOMPLISHED THE CORROSION REPAIR IAW GMM 6-2-100, IAW EA 6-5750-T0302477 P1.  REPAIR CLASSIFED AS MINOR.
